# SDR CA980602093

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Propeller: Mcauly B2D34C211
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82PCAC
- Condition: Corroded
- Location: Propeller
- Part time: 646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE FOUND DAMAGED.  BLADE REPAIRED AND BLADE ANODIZED.
